# SDR FDEA201711013128

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 32,214 hours, 22,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE THE L1 DOOR.  DOOR PROGRAMMING  INCORRECT.  TIGHT AT FRONT, GAP AT TOP AFT CORNER.   REMOVED THE L1 DOOR SLIDE COVER IAW AMM  52-11-00-5. ADJUSTED THE L1 DOOR GUIDE ARM AND HANDLE MECHANISM IAW AMM 52-11-04-2, AND 52-11-13-2.  OPS CHECKED GOOD IAW AMM  52-11-00-5. REINSTALLED L1 DOOR SLIDE COVER IAW  AMM 52-11-00-5.
